Ítem
Acceso Abierto

On the solutions of games in normal forms: particular models based on nash equilibrium theory

dc.creatorTurbay, Gabrielspa
dc.creatorReyes Ortíz, Giovanni Efraínspa
dc.date.accessioned2020-08-06T16:20:29Z
dc.date.available2020-08-06T16:20:29Z
dc.date.created2019-05-10spa
dc.description.abstractThe main objective of this paper is to present in a deductive way, solutions for general games played under normal conditions following competitive paths, applying core principles of Nash equilibrium. Here the normal approach implies strategic choices available for each player, formulated and implemented without any information concerning specific choices to be made by others players. It is convenient to keep in mind that John von Neumann and Oskar Morgenstern outlined a set of conditions for Nash equilibrium for a game in normal form, proposed as the basic framework to analyze the conditions and requirements for a particular Nash equilibrium to be the solution of the game. Theorems that exhibit imbedding relations among the Nash equilibriums of the game are given to examine the role of pre-play communication and the imbedding order in equilibrium selection. A core argument to claim here is that a generic case of Nash equilibriums that are strategically unstable relative to maxi-min strategies is given to emphasize the role of moves of the third kind and pre-play communication in correlated and coordinated solutions and the need to account for cases where Nash equilibriums are not plausible or even desirable as solutions for a game in normal form.eng
dc.format.mimetypeapplication/pdf
dc.identifier.doihttps://doi.org/10.2478/mjss-2019-0035
dc.identifier.issnISSN: 2039-9340
dc.identifier.issnEISSN: 2039-2117
dc.identifier.urihttps://repository.urosario.edu.co/handle/10336/26026
dc.language.isoengspa
dc.publisherRichtmann Publishingspa
dc.relation.citationEndPage7
dc.relation.citationIssueNo. 3
dc.relation.citationStartPage1
dc.relation.citationTitleMediterranean Journal of Social Sciences
dc.relation.citationVolumeVol. 10
dc.relation.ispartofMediterranean Journal of Social Sciences, ISSN: 2039-9340 ; EISSN: 2039-2117, Vol.10, No.3 (May 2019); pp.1-7spa
dc.relation.urihttp://www.richtmann.org/journal/index.php/mjss/article/view/10415/10044spa
dc.rights.accesRightsinfo:eu-repo/semantics/openAccess
dc.rights.accesoAbierto (Texto Completo)spa
dc.sourceMediterranean Journal of Social Sciencesspa
dc.source.instnameinstname:Universidad del Rosario
dc.source.reponamereponame:Repositorio Institucional EdocUR
dc.subject.keywordStable setsspa
dc.subject.keywordMixed strategy nash equilibrium instabilityspa
dc.subject.keywordMaximin strategiesspa
dc.titleOn the solutions of games in normal forms: particular models based on nash equilibrium theoryspa
dc.title.TranslatedTitleSobre las soluciones de juegos en formas normales: modelos particulares basados ??en la teoría del equilibrio nashspa
dc.typearticleeng
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersion
dc.type.spaArtículospa
Archivos
Bloque original
Mostrando1 - 1 de 1
Cargando...
Miniatura
Nombre:
mjss-2019-0035.pdf
Tamaño:
318.87 KB
Formato:
Adobe Portable Document Format
Descripción:
Colecciones